CSpace
hamiltoniandecompositionofcompletebipartitehypergraphs
吉日木图1; Wang JF(王建方)2
2001
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume17Issue:4Pages:563
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46643
Collection中国科学院数学与系统科学研究院
Affiliation1.内蒙古大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吉日木图,Wang JF. hamiltoniandecompositionofcompletebipartitehypergraphs[J]. actamathematicaeapplicataesinica,2001,17(4):563.
APA 吉日木图,&王建方.(2001).hamiltoniandecompositionofcompletebipartitehypergraphs.actamathematicaeapplicataesinica,17(4),563.
MLA 吉日木图,et al."hamiltoniandecompositionofcompletebipartitehypergraphs".actamathematicaeapplicataesinica 17.4(2001):563.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吉日木图]'s Articles
[王建方]'s Articles
Baidu academic
Similar articles in Baidu academic
[吉日木图]'s Articles
[王建方]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吉日木图]'s Articles
[王建方]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.